# SDR ERAA20140041

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 36,513 hours, 41,485 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 86050423
- Condition: Defective
- Location: Nr 1
- Part time: 815 hours, 822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ADI ATTITUDE FLAG ON CLIMB OUT MOMENTARILY FLAG ON LANDING.  ACCOMPANIED WITH GPWS LIGHT & FIRST OFFICER NAV MISMATCH.  R & R NR 1 AHRS & OPERATIONS CHECKED GOOD IAW SMM 22-14-00.
